Alert archive / Wisconsin / River Flood Warnings in 2025
River Flood Warning 13, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Aug 10, 2025, 2:38 AM CDT for Waukesha County, Wisconsin. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2025, 2:38 AM CDT (07:38 UTC)
- Expired
- Aug 10, 2025, 6:11 AM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 43 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Menomonee River at Menomonee Falls (MFSW3). The gauge peaked at 8.55 ft at Aug 10, 2025, 2:00 AM CDT.
- Action stage
- 6.5 ft
- Minor stage
- 7.5 ft
- Moderate stage
- 8.5 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
695
WGUS43 KMKX 100738
FLWMKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Milwaukee/Sullivan WI
238 AM CDT Sun Aug 10 2025
...The National Weather Service in Milwaukee/Sullivan WI has issued
a Flood Warning for the following river in Wisconsin...
Menomonee River At Menomonee Falls affecting Waukesha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 245 PM CDT.
&&
WIC133-101945-
/O.NEW.KMKX.FL.W.0013.250810T0738Z-000000T0000Z/
/MFSW3.1.ER.250810T0627Z.250810T0630Z.000000T0000Z.UU/
238 AM CDT Sun Aug 10 2025
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Menomonee River at Menomonee Falls.
* WHEN...From early this morning until further notice.
* ADDITIONAL DETAILS...
- At 1:30 AM CDT Sunday the stage was 7.6 feet.
- Bankfull stage is 6.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:30 AM CDT Sunday was 7.6 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 7.5 feet.
- Flood History...This crest compares to a previous crest of
7.6 feet on 05/23/2004.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 5 pm...
Location stage stage stage/time Thu Fri Sat Sun
Menomonee Falls 7.5 6.5 7.61 1 am 8/10 not a forecast point
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Menomonee Falls 7.61 1 am 8/10 3.83 Not Available
&&
LAT...LON 4319 8818 4324 8814 4321 8806 4318 8801
4313 8810 4316 8816
$$
WOOD2 follow-up statements
936
WGUS83 KMKX 100920
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
420 AM CDT Sun Aug 10 2025
...The Flood Warning continues for the following river in
Wisconsin...
Menomonee River At Menomonee Falls affecting Waukesha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 430 PM CDT.
&&
WIC133-102130-
/O.CON.KMKX.FL.W.0013.000000T0000Z-000000T0000Z/
/MFSW3.1.ER.250810T0627Z.250810T0700Z.000000T0000Z.UU/
420 AM CDT Sun Aug 10 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Menomonee River at Menomonee Falls.
* WHEN...Until further notice.
* ADDITIONAL DETAILS...
- At 2:45 AM CDT Sunday the stage was 8.1 feet.
- Bankfull stage is 6.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:45 AM CDT Sunday was 8.5 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 7.5 feet.
- Flood History...This crest compares to a previous crest of
8.1 feet on 07/22/2010.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 5 pm...
Location stage stage stage/time Thu Fri Sat Sun
Menomonee Falls 7.5 6.5 8.06 2 am 8/10 not a forecast point
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Menomonee Falls 8.52 2 am 8/10 5.48 Not Available
&&
LAT...LON 4319 8818 4324 8814 4321 8806 4318 8801
4313 8810 4316 8816
$$
WOOD272
WGUS83 KMKX 101111
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
611 AM CDT Sun Aug 10 2025
...The Flood Warning is cancelled for the following river in
Wisconsin...
Menomonee River At Menomonee Falls affecting Waukesha County.
WIC133-101215-
/O.CAN.KMKX.FL.W.0013.000000T0000Z-250810T1111Z/
/MFSW3.1.ER.250810T0627Z.250810T0700Z.250810T0812Z.UU/
611 AM CDT Sun Aug 10 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Menomonee River At Menomonee Falls.
* ADDITIONAL DETAILS...
- At 4:30 AM CDT Sunday the stage was 6.8 feet.
- Bankfull stage is 6.5 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.
(Stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 5 pm...
Location stage stage stage/time Thu Fri Sat Sun
Menomonee Falls 7.5 6.5 6.81 4 am 8/10 not a forecast point
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Menomonee Falls 8.52 2 am 8/10 4.19 Not Available
&&
LAT...LON 4319 8818 4324 8814 4321 8806 4318 8801
4313 8810 4316 8816
$$
WOODWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 10, 1:38 AM CDT, 1 hour earlier. Its key messages:
- Flood Watch expanded to cover southeast Wisconsin tonight until 7 AM CDT Monday. Numerous thunderstorms and heavy rain are expected over se WI into portions of south central WI. Flash flooding is possible especially in urban areas including the Milwaukee metro area.
- Additional periods of storms expected Sunday afternoon into Monday, posing additional heavy rainfall potential. A Flood Watch remains in effect through 7 AM Monday morning for all of S WI.
Area forecast discussion, Aug 10, 1:38 AM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
138 AM CDT Sun Aug 10 2025
.KEY MESSAGES...
- Flood Watch expanded to cover southeast Wisconsin tonight
until 7 AM CDT Monday. Numerous thunderstorms and heavy rain
are expected over se WI into portions of south central WI.
Flash flooding is possible especially in urban areas including
the Milwaukee metro area.
- Additional periods of storms expected Sunday afternoon into
Monday, posing additional heavy rainfall potential. A Flood
Watch remains in effect through 7 AM Monday morning for all of
S WI.
&&
.HYDROLOGY UPDATE...
Issued 136 AM CDT Sun Aug 10 2025
Lift over a remnant outflow boundary from convection Saturday
afternoon has allowed for training convection over the Milwaukee
Metro area during the evening and into early this morning. MRMS
and surface reports show totals between 4 and 7 inches over
much of the Milwaukee Metro, with reports of road flooding and
cars stranded in scattered spots.
At this time, RAP mesoanalysis depicts a 25 to 30 knot 925-850
mb jet oriented from northern MO into southern Wisconsin.
Theta-e advection into southern WI and moisture transport
vectors support the continued redevelopment of showers and
thunderstorms capable of heavy rain through the early morning
hours. Meso models tend to favor SW WI as the focus for
redevelopment over the next few hours, but with the LLJ
remaining broad, all of southern Wisconsin may see scattered
redevelopment over the next couple of hours in some form,
before areas of convection consolidate outflow boundaries get
sent out amid the weak shear and dissipate as the LLJ weakens
after dawn.
CMiller
&&
.SHORT TERM...
Issued 300 PM CDT Sat Aug 9 2025
Tonight through Sunday night:
Synopsis/Mesoanalysis: A weak surface boundary is working into
southern Wisconsin this afternoon, encouraging shower and storm
development from the Madison metro north into the Fox River Valley.
Lift from the surface boundary is being further supported by subtle
MCV extending from central Wisconsin into the Wisconsin River
Valley, with an additional MCV apparent over the Waterloo, IA
vicinity. Expect shower and storm activity to continue sagging south
and east with the surface boundary through the remainder of the
afternoon, with additional storm development anticipated this
evening as the Waterloo MCV tracks into southern Wisconsin. An
isolated strong to severe storm is possible in this activity, with
damaging winds being the primary concern. A brief lull may follow
the evening activity, with additional storm development anticipated
after midnight as the low level jet ramps up. Torrential downpours
will be possible in this evening's & overnight's storms, which could
lead to hydro impacts across the area, with the greatest potential
for impacts (particularly any flash flooding) in areas experiencing
multiple rounds of storms. Additional storm development is
anticipated Sunday afternoon into Monday morning, with development
corridors being highly dependent on MCV's & where the progressing
surface boundary settles following tonight's convection. Additional
torrential downpours and flooding potential will exist in these
storms, with potential once more being maximized in areas of
training. A Flood Watch remains in effect through 7 AM Monday to the
northwest of the Milwaukee metro, where training potential will be
greatest.
Rest Of This Afternoon & Tonight: Heat and humidity will continue,
with heat indices in the upper 90s over southeastern Wisconsin. A
few spots will briefly climb to the 100 degree mark over this part
of the area. A high swimming risk continues through the first part
of this evening at Ozaukee and Sheboygan County beaches, with a
moderate swimming risk further south. Exercise extreme caution if
heading lakeside through this evening.
Quigley
&&
.LONG TERM...
Issued 300 PM CDT Sat Aug 9 2025
Monday through Saturday:
Synopsis: The surface boundary at the center of the short term's
shower and storm chances will linger across southern Wisconsin
during the Monday-Tuesday timeframe, supporting additional periods
of showers and thunderstorms. Much like in the short term period,
weak wind shear should keep severe potential lower in any Monday-
Tuesday activity, though a still very humid air mass will support
additional torrential downpour potential (particularly on Monday).
Additional hydrologic impacts are thus possible in early week
thunderstorms, particularly in regions experiencing repeated rounds
of heavy rainfall. What's left of the surface boundary will push
east of the region Tuesday night, resulting in a brief period of
west-northwest winds & slightly less humid conditions through
Wednesday. The briefly lower humidity will be short-lived, as re-
establishing south-southeasterly winds will push dew points upward
Wednesday night through Saturday. Additional periods of showers and
storms return to the forecast during this time period as
temperatures gradually trend upward.
Monday through Tuesday: With a surface boundary still draped across
the area, additional periods of showers and embedded storms are
forecast. Chances for storms are overall higher Monday relative to
Tuesday (~40-60% Monday compared to ~15-30% Tuesday), with activity
expected to shutdown entirely by Tuesday night as the responsible
boundary pushes east of the region. Shear will remain weak through
the entirety of this time frame, making severe potential overall low
in any storm development. Still elevated humidity & precipitable
waters pooled along the surface boundary, however, will support the
continued possibility for heavy downpours. Could thus continue to
see more minor hydro impacts (urban/small stream flooding, small
rises on area rivers/creeks) through Tuesday afternoon. Have
maintained the 12Z Monday end time of the Flood Watch in this
forecast, but will continue to monitor trends in the coming
updates.
Quigley
&&
.AVIATION...
Issued 828 PM CDT Sat Aug 9 2025
Sct-bkn040-050 tnt-Sun with rounds of showers and thunderstorms.
Areas of MVFR Cigs and Vsbys tnt becoming more widespread over
south central WI on Sunday. Local low Cigs and Vsbys at times
near and after storms.
Gehring
&&
.MARINE...
Issued 300 PM CDT Sat Aug 9 2025
1002 mb low pressure will linger across Manitoba into this evening,
with 1024 mb high pressure remaining centered over the Mid-Atlantic
states. Placed between the two surface features, breezy southerly
winds will continue across the open waters through the first half of
tonight. Prevailing southerlies will gradually decrease after
midnight as the aforementioned surface high migrates east into the
Atlantic Ocean. Generally southerly winds will continue into the day
on Sunday as a weak surface front moves into western Wisconsin,
ultimately stopping short of the open waters. Periods of showers and
storms are forecast this evening through Sunday night. Widespread
severe weather is not expected, though a few storms could produce
brief gusty winds. Winds will trend south to southwesterly during
the day Monday as 1002 mb low pressure moves into the Hudson Bay.
Breezy southerly winds will continue in nearshore zones through the
rest of this afternoon, with widespread 22-25 knot gusts
anticipated. The gusts will be accompanied by elevated wave heights,
particularly from Port Washington and points north. Gusts and wave
heights will gradually taper from south to north through this
evening, with decreasing trends continuing after midnight. A Small
Craft Advisory thus remains in effect until 7 PM CDT from Port
Washington south to Winthrop Harbor, and until 10 PM CDT from Port
Washington to Sheboygan. Periods of showers and thunderstorms are
forecast this evening through early Monday morning. A few storms
could produce gusty winds, particularly this evening.
Quigley
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
WIZ059-WIZ060-WIZ062-WIZ063-WIZ064-WIZ065-WIZ066-WIZ067-
WIZ068-WIZ069-WIZ070-WIZ071-WIZ072 until 7 AM Monday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Aug 9, 7:52 PM CDT, 6 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 752 PM CDT Sat Aug 9 2025 WIZ046-047-051-052-056>060-062>072-110100- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 752 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Flood Watch is in effect for the potential for flash flooding across all of southern Wisconsin into Monday morning. Multiple rounds of thunderstorms with heavy rain are forecast. .DAYS TWO THROUGH SEVEN...Sunday through Saturday A Flood Watch will remain in effect for the potential for flash flooding across all of southern Wisconsin into Monday morning. Multiple rounds of thunderstorms with heavy rain are forecast. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. LMZ643>646-110100- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 752 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Numerous thunderstorms with frequent lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorm chances linger into next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-110100- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 752 PM CDT Sat Aug 9 2025 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Numerous thunderstorms with frequent lightning and heavy rain over the south half. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorm chances linger into next week. www.weather.gov/mkx
In the hours before
Local storm report, Aug 9, 11:45 PM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1145 PM CDT Sat Aug 9 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Rain 2 W Milwaukee 43.04N 87.95W
08/09/2025 M3.93 Inch Milwaukee WI Trained Spotter
Trained spotter reports daily total of 3.93
inches near 27th and Highland BLVD in
Milwaukee, measured 11:30 PM.
&&
BHSLocal storm report, Aug 10, 12:21 AM CDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1221 AM CDT Sun Aug 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM Flash Flood New Berlin 42.97N 88.13W
08/10/2025 Waukesha WI 911 Call Center
Lots of street flooding in New Berlin area
with cars stuck in the water.
&&
WoodLocal storm report, Aug 10, 12:28 AM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1228 AM CDT Sun Aug 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM Rain 3 W Brown Deer 43.17N 88.04W
08/09/2025 M3.36 Inch Milwaukee WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 1 SE Elm Grove 43.04N 88.07W
08/09/2025 M5.14 Inch Waukesha WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 2 NNE West Allis 43.03N 88.02W
08/09/2025 M4.98 Inch Milwaukee WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 1 W Hales Corners 42.94N 88.06W
08/09/2025 M4.84 Inch Milwaukee WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 2 SSW West Allis 42.98N 88.04W
08/09/2025 M5.99 Inch Milwaukee WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 2 SSE South Milwaukee 42.89N 87.85W
08/09/2025 M2.91 Inch Milwaukee WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 3 S Milwaukee 43.00N 87.91W
08/09/2025 M4.28 Inch Milwaukee WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 1 SSE Milwaukee 43.02N 87.90W
08/09/2025 M4.38 Inch Milwaukee WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 4 NW Milwaukee 43.08N 87.96W
08/09/2025 M3.92 Inch Milwaukee WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 1 SSW Glendale 43.12N 87.93W
08/09/2025 M5.21 Inch Milwaukee WI Mesonet
MMSD Gauge. Daily total measurement, taken
1150 PM.
1150 PM Rain 1 N Glendale 43.14N 87.93W
08/09/2025 M5.86 Inch Milwaukee WI Mesonet
MMSD Gauge between Fox Point and Glendale.
Daily total measurement, taken 1150 PM.
&&Local storm report, Aug 10, 12:37 AM CDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1237 AM CDT Sun Aug 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Rain New Berlin 42.97N 88.13W
08/10/2025 M5.77 Inch Waukesha WI Mesonet
New Berlin Wisconet site storm total.
&&
WoodLocal storm report, Aug 10, 1:24 AM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
124 AM CDT Sun Aug 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 AM Flash Flood 2 SW Wauwatosa 43.05N 88.06W
08/10/2025 Milwaukee WI Public
Flooding at 113th St and Watertown Plank Rd
Wauwatosa, photos on X depict cars stalled /
stranded / abandoned in flooded roadways.
&&
BHSLocal storm report, Aug 10, 1:28 AM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
128 AM CDT Sun Aug 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM Flash Flood 2 SE New Berlin 42.95N 88.11W
08/10/2025 Waukesha WI Broadcast Media
Numerous local news channels with footage of
flooded roadways near I-43 and Moorland Rd
intersection. Reports of stranded vehicles
across the area.
&&
BHSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:04 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 6 hr |
| Aug 9, 10:23 PM CDT | Special Weather Statement | MKX | Jefferson | 52 min |
| Aug 9, 11:14 PM CDT | Flash Flood Warning | MKX | Waukesha | 4 hr |
| Aug 9, 11:29 PM CDT | Areal Flood Advisory | MKX | Waukesha | 3 hr |
| Aug 10, 12:02 AM CDT | Areal Flood Advisory | MKX | Dodge, Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Aug 10, 1:07 AM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Aug 10, 1:17 AM CDT | River Flood Warning | MKX | Waukesha | 7 days |
| Aug 10, 1:18 AM CDT | River Flood Warning | MKX | Milwaukee | 21 days |
| Aug 10, 1:38 AM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 4 hr |
| Aug 10, 2:03 AM CDT | River Flood Warning | MKX | Milwaukee | 21 days |
| Aug 10, 2:05 AM CDT | River Flood Warning | MKX | Milwaukee | 21 days |
| Aug 10, 2:44 AM CDT | River Flood Warning | MKX | Milwaukee | 3 hr |
| Aug 10, 3:32 AM CDT | Areal Flood Advisory | MKX | Dodge, Ozaukee, Washington | 3 hr |
| Aug 10, 5:02 AM CDT | Areal Flood Warning | MKX | Milwaukee, Waukesha | 14 hr |
| Aug 10, 5:16 AM CDT | Flash Flood Warning | MKX | Ozaukee, Washington | 3 hr |
| Aug 10, 5:27 AM CDT | River Flood Warning | MKX | Milwaukee | 47 hr |
| Aug 10, 6:52 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Aug 10, 7:59 AM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 3 hr |
| Aug 10, 8:55 AM CDT | Flash Flood Warning | MKX | Dodge, Washington, Waukesha | 3 hr |
| Aug 10, 9:20 AM CDT | Areal Flood Warning | MKX | Ozaukee, Washington | 10 hr |
| Aug 10, 11:03 AM CDT | Areal Flood Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 8 hr |
| Aug 10, 11:42 AM CDT | River Flood Warning | MKX | Ozaukee | 4 days |
| Aug 10, 11:42 AM CDT | River Flood Warning | MKX | Ozaukee | 4 days |
| Aug 10, 11:49 AM CDT | Areal Flood Warning | MKX | Dodge, Washington, Waukesha | 7 hr |
| Aug 10, 2:53 PM CDT | Marine Dense Fog Advisory | MKX | 6 hr | |
| Aug 10, 5:36 PM CDT | Areal Flood Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Racine, Washington and 1 more | 16 hr |
Nearby
River Flood Warnings in Wisconsin, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.